PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 4 | 435-440
Tytuł artykułu

On subadditive functions and ψ-additive mappings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In [4], assuming among others subadditivity and submultiplicavity of a function ψ: [0, ∞)→[0, ∞), the authors proved a Hyers-Ulam type stability theorem for “ψ-additive” mappings of a normed space into a normed space. In this note we show that the assumed conditions of the function ψ imply that ψ=0 and, consequently, every “ψ-additive” mapping must be additive
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
4
Strony
435-440
Opis fizyczny
Daty
wydano
2003-12-01
online
2003-12-01
Twórcy
Bibliografia
  • [1] P. Gãvruta: “On a problem of G. Isac and Th.M. Rassias concerning the stability of mappings”, J. Math. Anal. Appl., Vol. 261, (2001), pp. 543–553. http://dx.doi.org/10.1006/jmaa.2001.7539
  • [2] E. Hille and R.S. Phillips: “Functional analysis and semi-groups”, AMS, Colloquium Publications, Vol. 31, Providence, Rhode Island, 1957.
  • [3] G. Isac and Th.M. Rassias: “On the Hyers-Ulam stability of ψ-additive mappings”, J. Approx. Theory, Vol. 72, (1993), pp. 137–137. http://dx.doi.org/10.1006/jath.1993.1010
  • [4] G. Isac and Th.M. Rassias: “Functional inequalities for approximately additive mappings”, In: Th.M. Rassias and J. Tabor, (Eds.): Stability of Mappings of Hyers-Ulam type, Hadronic Press, Palm Harbour, Fl, 1994, pp. 117–125.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475177
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.